# SDR DALA2018022101115

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 46,510 hours, 24,393 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 20-21
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED -Y765, FRAMES 20 TO 21 IN THE FWD GALLEY AREA.   REPLACED THE SEAT TRACK IAW SRM 51-42-11, SRM 51-72-11, DWG 531-12814,  D531-10984, AND  D531-10900
